# SDR SWIA202156076

- Difficulty date: February 9, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N779SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10276
- Aircraft time: 32,323 hours, 19,719 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER L PACK AUTO FAIL, L PACK TEMP CAUTION MESSAGE. PACK TEMP CONTINUED TO INCREASE. DESELECTED PACK. BURNING SMELL ENTERED CABIN. NO SMOKE IN THE CABIN.    FLIGHT 5589 - FILED OPEN   THIS IS CURRENTLY A WORK IN PROGRESS
